# SDR WVER20180227224

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703320330
- Condition: Cracked
- Location: Bs 270-280
- Part time: 35,874 hours, 28,641 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH LONG CRACK IN RADIUS OF THE RBL 12 COCKPIT FLOOR SUPPORT AFT ATTACHMENT FLANGE.
